# SDR DALA2017071105376

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 32,095 hours, 17,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE.  INSPECTED 01L DOOR ARM KNUCKLE KNOCKER AND READJUSTED IAW AMM 52-11 OPS CK NML OK FOR SVC.
